淡江大學機構典藏:Item 987654321/41190
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91877 (63%)
造訪人次 : 14303654      線上人數 : 137
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41190


    題名: Monte Carlo Methods for Bayesian Inference on the Linear Hazard Rate Distribution
    作者: 林千代;Lin, Chien-tai;Wu, Sam J. S.;Balakrishnan, N.
    貢獻者: 淡江大學數學學系
    關鍵詞: Bayesian computation;General progressive Type-II censoring;Markov Chain Monte Carlo (MCMC) method;Prediction;Simulation
    日期: 2006-09
    上傳時間: 2010-08-10 09:59:34 (UTC+8)
    出版者: Taylor & Francis
    摘要: The Bayesian estimation and prediction problems for the linear hazard rate distribution under general progressively Type-II censored samples are considered in this article. The conventional Bayesian framework as well as the Markov Chain Monte Carlo (MCMC) method to generate the Bayesian conditional probabilities of interest are discussed. Sensitivity of the prior for the model is also examined. The flood data on Fox River, Wisconsin, from 1918 to 1950, are used to illustrate all the methods of inference discussed in this article.
    關聯: Communications in Statistics: Simulation and Computation 35(3), pp.575-590
    DOI: 10.1080/03610910600716647
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0361-0918_35(3)p575-590.pdf238KbAdobe PDF295檢視/開啟
    index.html0KbHTML43檢視/開啟
    Monte Carlo Methods for Bayesian Inference on the Linear Hazard Rate Distribution.pdf406KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋